Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 14, 2012Le Sueur County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 14, 2012, 4:23 PM CDT for Le Sueur County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 4:23 PM CDT (21:23 UTC)
Expired
Jun 14, 2012, 5:15 PM CDT
In force
52 min
Issued by
NWS Twin Cities, MN

County Le Sueur County, MN

The radar

The Minneapolis radar (KMPX), 43 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WWUS83 KMPX 142123
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT THU JUN 14 2012

MNZ076-077-142215-
LE SUEUR-RICE-
423 PM CDT THU JUN 14 2012

...THUNDERSTORMS MOVING OVER LE SUEUR AND RICE COUNTIES THROUGH 515 
PM CDT...

AT 422 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF ST HENRY. THIS STORM WAS MOVING EAST AT
30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST THOMAS.
  HEIDELBERG.
  MONTGOMERY.
  VESELI.
  LONSDALE.
  WEBSTER.

LAT...LON 4438 9381 4446 9384 4454 9385 4454 9329
      4453 9328 4438 9329
TIME...MOT...LOC 2123Z 263DEG 28KT 4446 9376

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:03 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 14, 3:03 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
303 PM CDT THU JUN 14 2012

.DISCUSSION...
THE MAIN CHALLENGE OVER THE NEXT SEVERAL DAYS ARE THUNDERSTORM
CHANCES AND THE THREAT OF SEVERE WEATHER THROUGH EARLY PART OF NEXT
WEEK. THE LATEST MODEL RUN...CONTINUE TO INDICATE A VERY ACTIVE
WEATHER PATTERN OVER THE UPPER MIDWEST OVER THE NEXT FIVE DAYS WITH
SEVERAL SHORTWAVE TROUGH MOVING THROUGH THE NORTHERN TIER OF THE
CONUS.

THIS AFTERNOON...A DEEP UPPER LOW PRESSURE SYSTEM WAS LOCATED JUST
WEST OF LAKE WINNIPEG CANADA. THIS SYSTEM IS FORECAST TO LIFT
NORTHEAST...AND
DRAG A COLD FRONT THROUGH MUCH OF THE UPPER MIDWEST BY FRIDAY
MORNING.  THE FRONT WILL EVENTUALLY STALL OVER SOUTHEAST MN AND
CENTRAL WISCONSIN LATER TONIGHT.

ON GOING CONVECTION ASSOCIATED WITH MESOSCALE CONVECTIVE SYSTEM WILL
CONTINUE TO ADVANCE EAST THROUGH THE WESTERN GREAT LAKES THIS
EVENING. THE LATEST IR SATELLITE IMAGERY SHOWED THE SYSTEM WAS
BACKBUILDING OVER SOUTHERN MINNESOTA. THIS AFTERNOON...A WARM FRONT
STRETCH OVER THE SOUTHERN THIRD OF MN INTO A LOW PRESSURE SYSTEM
OVER WEST CENTRAL MN.  THE COMBINATION OF OLD OUTFLOW
BOUNDARY...WARM FRONTAL BOUNDARY AND APPROACHING COLD FRONT WILL
HELP INSTIGATE ADDITIONAL THUNDERSTORMS. MORNING ROUND OF
THUNDERSTORMS HAD COOLED DOWN THE ATMOSPHERE...WHERE THE FREEZING
LEVEL HAS LOWER FROM 13700 FEET EARLIER. MUCH OF THE SEVERE WEATHER
TODAY WAS LARGE HAIL...WITH HAIL UP TO AN INCH.

ANOTHER ROUND OF STRONG TO SEVERE STORMS ARE POSSIBLE FRIDAY
AFTERNOON/EVENING OVER SOUTH CENTRAL MN AND WEST CENTRAL WISCONSIN
WITH A MORE WIDESPREAD RISK OF SEVERE STORMS SATURDAY.

THE LATEST GEM-NHEM INDICATED MORE OF THE SAME NEXT WEEK WITH
SEVERAL MORE BOUTS OF SEVERE WEATHER POSSIBLE WEDNESDAY AND
THURSDAY.

&&

.AVIATION.../18Z TAF ISSUANCE/

A WARM FRONT EXTENDS ALONG THE MINNESOTA RIVER VALLEY AND HAS
PRODUCED SEVERAL BOUTS OF CONVECTION IN EAST CENTRAL MN AND
EXTREME WESTERN WISCONSIN THIS MORNING AND EARLY AFTERNOON. THESE
STORMS HAVE BEEN MORE OF A HAIL THREAT THAN A WIND THREAT WITH
NICKLE SIZE HAIL AND GUSTS IN THE 30KT RANGE. A COLD FRONT IS
MOVING INTO WESTERN MN AT THIS TIME WITH CLEARING JUST AHEAD AND
BEHIND THE FRONT. THE WARM FRONT WILL MOVE TOWARD MSP AROUND 22Z
AND THE COLD FRONT/TROUGH MOVES INTO CENTRAL MN AT THAT TIME.
THERE IS FAIR AMOUNT OF UNCERTAINTY AS TO HOW MUCH CONVECTION WILL
DEVELOP AHEAD OF THE COLD FRONT DUE TO THE ONGOING CONVECTION FOR
STC/MSP/RNH. DO NOT EXPECT TO SEE ANY SIGNIFICANT AMOUNT OF
HEATING DUE TO CLOUD COVER AT THESE SITES THEREFORE TS ACTIVITY
MAY NOT BE AS INTENSE. HRRR TRIES TO DEVELOP CONVECTION 19/20Z
TIME FRAME AHEAD OF THE FRONT IN THE AXN AREA BUT STRUGGLES UNTIL
WE GET TO THE 22/23Z TIME FRAME. BY THIS TIME CONVECTION IS
LIMITED TO RNH/MSP AND SOUTHEAST OF RWF. HRRR HAS IT OUT OF THE
MSP/RNH SITES BY 02Z AND OUT OF EAU BY 04Z.

KMSP...TS ACTIVITY IS MAINLY SOUTHWEST OF THE FIELD AND EAST TO
NORTHEAST OF THE FIELD. DO NOT EXPECT MUCH ADDITIONAL ACTIVITY
UNTIL 22/23Z...AS THE FRONT APPROACHES. CONFIDENCE IS NOT REAL GOOD
AT THIS TIME THOUGH. NOT SURE THE WARM FRONT WILL MAKE IT NORTH OF
THE AIRFIELD BEFORE THE COLD FRONT/TROUGH ARRIVES AROUND 00Z. IF
NOT WINDS IN THE TAF ARE TOO STRONG.

/OUTLOOK/
FRIDAY...VFR.
SATURDAY...MVFR/VFR WITH TSRA POSSIBLE. BEST
CHANCES AFTN/EVN.
SUNDAY...MVFR/VFR WITH TSRA POSSIBLE BUT LOW
CONFIDENCE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JM/DL
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1137 AM CDT THU JUN 14 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1137 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO INTENSIFY ONCE AGAIN THIS
AFTERNOON. ONE AREA OF STORMS WILL DEVELOP ALONG A COLD FRONT THAT
WILL MOVE INTO WEST CENTRAL MINNESOTA...WITH OTHER STORMS
CONTINUING OVER EAST CENTRAL MINNESOTA...AND THEN DEVELOPING INTO
SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY SEVERE WEATHER THREATS...BUT A TORNADO OR TWO CANNOT BE
RULED OUT IN THE VICINITY OF THE OUTFLOW BOUNDARY FROM THIS
MORNINGS ACTIVITY...WHICH WILL RESIDE NEAR THE METRO AREA THIS
AFTERNOON. THE MOST FAVORABLE TIMES FOR SEVERE WEATHER WILL BE
BETWEEN 1 PM AND 10 PM. STAY TUNED TODAY FOR ANY POTENTIAL SEVERE
WEATHER WATCHES AND WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AS A WARM
FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH.
ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE
STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER
PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE INTO EARLY IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 14, 3:29 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 PM CDT THU JUN 14 2012

MNZ060-065>070-074>077-083-142115-
BLUE EARTH-BROWN-CARVER-DAKOTA-HENNEPIN-LE
SUEUR-MCLEOD-NICOLLET-RENVILLE-RICE-SCOTT-SIBLEY-
329 PM CDT THU JUN 14 2012

...STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL AND SOUTH CENTRAL
MINNESOTA...

AT 326 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF COLOGNE. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.  OTHER STRONG STORMS WERE LOCATED FROM NEAR
WACONIA TO ARLINGTON.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BELLE PLAINE.
  COLOGNE.
  JORDAN.
  CARVER.
  MARYSTOWN.
  SHAKOPEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
MOVE INDOORS IF THREATENING WEATHER APPROACHES YOUR AREA.

&&

LAT...LON 4489 9325 4421 9349 4420 9407 4441 9472
      4490 9401
TIME...MOT...LOC 2027Z 247DEG 37KT 4470 9378
Local storm report, Jun 14, 3:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
332 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FUNNEL CLOUD     CUMBERLAND              45.54N 92.02W
06/14/2012                   BARRON             WI   TRAINED SPOTTER

            2 SPOTTED W AND NW OF CUMBERLAND...THEY WERE TO FAR AWAY
            TO TELL IF TOUCHED DOWN. ALSO REPORTED QUARTER SIZED HAIL

&&

L SCHALLER
Local storm report, Jun 14, 3:40 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
340 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     FUNNEL CLOUD     3 S MIKANA              45.55N 91.60W
06/14/2012                   BARRON             WI   PUBLIC

&&

AJZ
Local storm report, Jun 14, 3:42 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
342 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     HAIL             KENSINGTON              45.78N 95.70W
06/14/2012  M0.50 INCH       DOUGLAS            MN   LAW ENFORCEMENT

0515 AM     HAIL             CARLOS                  45.97N 95.29W
06/14/2012  M0.75 INCH       DOUGLAS            MN   CO-OP OBSERVER

0657 AM     HAIL             RICHMOND                45.45N 94.52W
06/14/2012  M0.88 INCH       STEARNS            MN   LAW ENFORCEMENT

0700 AM     HEAVY RAIN       BRANDON                 45.97N 95.60W
06/14/2012  M2.50 INCH       DOUGLAS            MN   TRAINED SPOTTER

0700 AM     HEAVY RAIN       ALBANY                  45.63N 94.57W
06/14/2012  M1.66 INCH       STEARNS            MN   TRAINED SPOTTER

0720 AM     HAIL             ST CLOUD                45.55N 94.17W
06/14/2012  M0.88 INCH       STEARNS            MN   TRAINED SPOTTER

            COVERED YARD BRIEFLY.

0753 AM     HAIL             RICE LAKE               45.50N 91.74W
06/14/2012  M0.50 INCH       BARRON             WI   TRAINED SPOTTER

0756 AM     HAIL             1 NNE CUMBERLAND        45.55N 92.02W
06/14/2012  M0.50 INCH       BARRON             WI   TRAINED SPOTTER

0758 AM     HAIL             2 NNW RICE LAKE         45.52N 91.75W
06/14/2012  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

            GROUND COVERED.

0800 AM     HEAVY RAIN       RICE LAKE               45.50N 91.74W
06/14/2012  M1.14 INCH       BARRON             WI   TRAINED SPOTTER

            IN LESS THAN THREE HOURS.

0800 AM     FLASH FLOOD      RICE LAKE               45.50N 91.74W
06/14/2012                   BARRON             WI   LAW ENFORCEMENT

            DELAYED REPORT FROM THIS MORNING. RADAR ESTIMATED 3 TO 5
            INCHES OF RAIN IN NORTHEAST BARRON COUNTY. DISPATCH
            REPORTED STREET FLOODING IN RICE LAKE WITH SOME CARS
            DISABLED AND FLOATING IN THE WATER AROUND 8AM. WATER
            SUBSIDED ON STREETS FROM MORNING STORMS BEFORE 1PM.

0800 AM     HAIL             RICE LAKE               45.50N 91.74W
06/14/2012  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

0804 AM     HAIL             KINGSTON                45.20N 94.31W
06/14/2012  M0.75 INCH       MEEKER             MN   TRAINED SPOTTER

0820 AM     HAIL             MIKANA                  45.59N 91.60W
06/14/2012  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

0855 AM     HAIL             HUTCHINSON              44.89N 94.37W
06/14/2012  M0.75 INCH       MCLEOD             MN   TRAINED SPOTTER

0855 AM     HAIL             WATERTOWN               44.96N 93.85W
06/14/2012  M0.75 INCH       CARVER             MN   TRAINED SPOTTER

0901 AM     HAIL             WATERTOWN               44.96N 93.85W
06/14/2012  M0.88 INCH       CARVER             MN   TRAINED SPOTTER

0912 AM     HAIL             GLENCOE                 44.77N 94.15W
06/14/2012  M0.88 INCH       MCLEOD             MN   TRAINED SPOTTER

            YARD COVERED.

0925 AM     HAIL             STEWART                 44.73N 94.49W
06/14/2012  M0.75 INCH       MCLEOD             MN   TRAINED SPOTTER

0928 AM     HAIL             GREEN ISLE              44.68N 94.01W
06/14/2012  M0.75 INCH       SIBLEY             MN   TRAINED SPOTTER

            DIME SIZED HAIL.

0950 AM     HAIL             BELLE PLAINE            44.62N 93.76W
06/14/2012  E0.50 INCH       SCOTT              MN   EMERGENCY MNGR

0950 AM     HAIL             SHAKOPEE                44.77N 93.48W
06/14/2012  M0.75 INCH       SCOTT              MN   TRAINED SPOTTER

            DIME SIZED HAIL AT MARSCHALL ROAD.

0950 AM     HAIL             BELLE PLAINE            44.59N 93.83W
06/14/2012  E0.50 INCH       SCOTT              MN   EMERGENCY MNGR

1000 AM     HAIL             EDEN PRAIRIE            44.85N 93.46W
06/14/2012  M0.75 INCH       HENNEPIN           MN   FIRE DEPT/RESCUE

1029 AM     HAIL             GAYLORD                 44.55N 94.22W
06/14/2012  M0.88 INCH       SIBLEY             MN   TRAINED SPOTTER

1200 PM     HAIL             MAPLEWOOD               44.99N 93.02W
06/14/2012  M0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

1203 PM     HAIL             GAYLORD                 44.55N 94.22W
06/14/2012  E0.75 INCH       SIBLEY             MN   TRAINED SPOTTER

1212 PM     HAIL             GREEN ISLE              44.68N 94.01W
06/14/2012  M0.88 INCH       SIBLEY             MN   TRAINED SPOTTER

1213 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  M0.50 INCH       RAMSEY             MN   TRAINED SPOTTER

1215 PM     HAIL             MAPLEWOOD               44.99N 93.02W
06/14/2012  M0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

            MAINLY PEA TO DIME SIZE HAIL LASTED FOR ABOUT 10 MINUTES.

1215 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  E0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

1215 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  E0.75 INCH       RAMSEY             MN   AMATEUR RADIO

1216 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  M0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

1218 PM     HAIL             ST LOUIS PARK           44.95N 93.36W
06/14/2012  M0.50 INCH       HENNEPIN           MN   TRAINED SPOTTER

1220 PM     HAIL             MINNEAPOLIS             44.96N 93.27W
06/14/2012  M0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

            HARRIET AND LAKE STREET

1220 PM     HAIL             MINNEAPOLIS             44.96N 93.27W
06/14/2012  M0.75 INCH       HENNEPIN           MN   AMATEUR RADIO

            10TH AND PORTLAND

1220 PM     HAIL             MAPLEWOOD               44.99N 93.02W
06/14/2012  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

1222 PM     HAIL             MINNEAPOLIS             44.96N 93.27W
06/14/2012  E1.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

            REPORTED IN UPTOWN

1222 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  M0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

1222 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  M0.50 INCH       RAMSEY             MN   TRAINED SPOTTER

1225 PM     HAIL             NORTH ST PAUL           45.01N 93.00W
06/14/2012  M0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

1226 PM     HAIL             NE ST PAUL              44.95N 93.10W
06/14/2012  M0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

1227 PM     HAIL             MAPLEWOOD               44.99N 93.02W
06/14/2012  M0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

1227 PM     HAIL             LAKE ELMO               45.00N 92.91W
06/14/2012  E0.50 INCH       WASHINGTON         MN   TRAINED SPOTTER

1229 PM     HAIL             MINNEAPOLIS             44.96N 93.27W
06/14/2012  M1.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

1229 PM     HAIL             FALCON HEIGHTS          44.99N 93.18W
06/14/2012  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

1229 PM     HAIL             3 E MINNEAPOLIS         44.97N 93.20W
06/14/2012  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            REPORTED 2 MILES SOUTH OF CALHOUN BEACH

1230 PM     HAIL             2 S LAUDERDALE          44.97N 93.21W
06/14/2012  M1.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

1230 PM     HAIL             MAHTOMEDI               45.06N 92.96W
06/14/2012  M1.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

            REPORTED AT INTERSECTION OF 694 AND MN HWY 120.

1230 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  M0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

            ARONA STRET

1231 PM     HAIL             ROSEVILLE               45.02N 93.15W
06/14/2012  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            RICE AND HIGHWAY 36

1232 PM     HAIL             MINNEAPOLIS             44.96N 93.27W
06/14/2012  M1.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

1233 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  M1.00 INCH       RAMSEY             MN   AMATEUR RADIO

            35E AND MARYLAND

1235 PM     HAIL             1 SE MAHTOMEDI          45.05N 92.95W
06/14/2012  M1.00 INCH       WASHINGTON         MN   AMATEUR RADIO

            HIGHWAY 694 AND 36

1235 PM     HAIL             MAPLEWOOD               44.99N 93.02W
06/14/2012  M0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

1237 PM     HAIL             1 SSW HENDERSON         44.52N 93.91W
06/14/2012  M1.00 INCH       SIBLEY             MN   TRAINED SPOTTER

1240 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  E0.88 INCH       RAMSEY             MN   AMATEUR RADIO

            WHITE BEAR AVE AND MINNEHAHA

1241 PM     HAIL             STILLWATER              45.06N 92.82W
06/14/2012  M0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

            TEN TO FIFTEEN MINUTES OF PEA TO DIME SIZE HAIL.

1242 PM     HAIL             MAPLEWOOD               44.99N 93.02W
06/14/2012  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

1242 PM     HAIL             LAKE ELMO               45.00N 92.91W
06/14/2012  M0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

            SECOND ROUND OF HAIL

1243 PM     HAIL             OAKDALE                 44.99N 92.97W
06/14/2012  M0.75 INCH       WASHINGTON         MN   AMATEUR RADIO

1246 PM     HAIL             LE SUEUR                44.46N 93.91W
06/14/2012  E0.75 INCH       LE SUEUR           MN   TRAINED SPOTTER

1247 PM     HAIL             ST PAUL                 44.95N 93.10W
06/14/2012  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            BEACH STREET

1247 PM     HAIL             STILLWATER              45.06N 92.82W
06/14/2012  E0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

0105 PM     HAIL             NEW RICHMOND            45.12N 92.54W
06/14/2012  M0.75 INCH       ST. CROIX          WI   TRAINED SPOTTER

            190TH STREET

0305 PM     HAIL             ST CROIX FALLS          45.41N 92.63W
06/14/2012  M0.88 INCH       POLK               WI   TRAINED SPOTTER

            HAIL RANGED BETWEEN DIME AND NICKEL SIZE.

0328 PM     FUNNEL CLOUD     CUMBERLAND              45.54N 92.02W
06/14/2012                   BARRON             WI   TRAINED SPOTTER

            2 SPOTTED W AND NW OF CUMBERLAND...THEY WERE TO FAR AWAY
            TO TELL IF TOUCHED DOWN. ALSO REPORTED QUARTER SIZED HAIL

0336 PM     FUNNEL CLOUD     3 S MIKANA              45.55N 91.60W
06/14/2012                   BARRON             WI   PUBLIC

&&

AJZ
Local storm report, Jun 14, 4:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
06/14/2012                   RICE               MN   EMERGENCY MNGR

            10 TO 12 INCH TREES DOWN AT 9TH AND WATER STREET

&&

L SCHALLER
Special weather statement, Jun 14, 4:23 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT THU JUN 14 2012

MNZ076-077-142215-
LE SUEUR-RICE-
423 PM CDT THU JUN 14 2012

...THUNDERSTORMS MOVING OVER LE SUEUR AND RICE COUNTIES THROUGH 515
PM CDT...

AT 422 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF ST HENRY. THIS STORM WAS MOVING EAST AT
30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST THOMAS.
  HEIDELBERG.
  MONTGOMERY.
  VESELI.
  LONSDALE.
  WEBSTER.

LAT...LON 4438 9381 4446 9384 4454 9385 4454 9329
      4453 9328 4438 9329
TIME...MOT...LOC 2123Z 263DEG 28KT 4446 9376

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:31 AM CDTSpecial Weather StatementMPXDouglas44 min
Jun 14, 4:36 AM CDTSpecial Weather StatementMPXIsanti39 min
Jun 14, 4:53 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd67 min
Jun 14, 5:57 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns63 min
Jun 14, 7:12 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright48 min
Jun 14, 8:09 AM CDTSpecial Weather StatementMPXMcLeod, Wright51 min
Jun 14, 8:48 AM CDTAreal Flood AdvisoryMPXAnoka, Carver, Hennepin, McLeod, Meeker, Ramsey and 3 more3 hr
Jun 14, 9:11 AM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Hennepin, Isanti, McLeod and 5 more49 min
Jun 14, 9:22 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Scott, Sibley27 min
Jun 14, 9:41 AM CDTAreal Flood AdvisoryMPXDakota, Hennepin, Ramsey, Scott, Washington3 hr
Jun 14, 10:22 AM CDTSpecial Weather StatementMPXCarver, Dakota, Hennepin, Le Sueur, Rice, Scott38 min
Jun 14, 11:52 AM CDTSpecial Weather StatementMPXCarver, Dakota, Le Sueur, Nicollet, Ramsey, Rice and 2 more68 min
Jun 14, 12:00 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Scott, Sibley45 min
Jun 14, 12:26 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey, Scott, Washington49 min
Jun 14, 12:44 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Nicollet, Rice, Scott, Sibley46 min
Jun 14, 2:30 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice45 min
Jun 14, 2:58 PM CDTSevere Thunderstorm WarningMPXChisago47 min
Jun 14, 2:59 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice46 min
Jun 14, 3:29 PM CDTSpecial Weather StatementMPXCarver, Le Sueur, Nicollet, Scott, Sibley46 min
Jun 14, 3:45 PM CDTSevere Thunderstorm WarningMPXGoodhue45 min
Jun 14, 4:37 PM CDTSpecial Weather StatementMPXNicollet38 min
Jun 14, 4:54 PM CDTSevere Thunderstorm WarningMPXGoodhue36 min
Jun 14, 5:14 PM CDTSpecial Weather StatementMPXGoodhue46 min
Jun 14, 5:22 PM CDTSpecial Weather StatementMPXLe Sueur38 min
Jun 14, 5:32 PM CDTAreal Flood AdvisoryMPXDakota, Goodhue, Le Sueur, Rice, Scott3 hr
Jun 14, 5:57 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice4 hr
Jun 14, 6:58 PM CDTSpecial Weather StatementMPXGoodhue32 min
Jun 14, 6:59 PM CDTSevere Thunderstorm WarningMPXGoodhue46 min
Jun 14, 6:50 AM CDTSpecial Weather StatementMPXBarron55 min
Jun 14, 7:17 AM CDTSevere Thunderstorm WarningMPXBarron, Dunn38 min
Jun 14, 7:54 AM CDTSpecial Weather StatementMPXBarron51 min
Jun 14, 12:52 PM CDTSpecial Weather StatementMPXSaint Croix53 min
Jun 14, 1:22 PM CDTAreal Flood AdvisoryMPXBarron, Chippewa, Dunn, Polk, Rusk, Saint Croix3 hr
Jun 14, 2:09 PM CDTSevere Thunderstorm WarningMPXBarron, Polk36 min
Jun 14, 3:25 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk35 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.